Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering with allergy to Dust, Cold and Parthenium, high level of acidity. On Omez. Suggest?

Doctor, I am suffering with Allergy to Dust, Cold and Parthenium (A kind of flowering plant seen abundantly on road sides in India) for the last 30 years. I also suffer from High level of acidity for the last 5 years. Currently I am using Esiflo 250 inhaler two puffs twice in a day along with Asthalin Inhaler (SOS). For Acidty I am using Omez 20 daily once a day. I would like to know what are the side efffects/long term effects of these medicines. I also get migraine very often and I use Vasograin. Hoping for your early answer
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Your protocol of medicines is fin
if you are having conol over your symptomps it is fine with this
you can continue as long as you like
but i will advise to go for allergytests and go for sublingual immunotherapy which is latest and being recomended by european college of allergy asthma and immunology as treatment of allergic asthma
it is helpful as i have reated many patients of dust and parthenium allergy like this
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor